Change search
ReferencesLink to record
Permanent link

Direct link
A homomorphism theorem for bilinear multipliers
Stockholm University.ORCID iD: 0000-0002-7882-4013
2013 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 88, no 2, 619-636 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2013. Vol. 88, no 2, 619-636 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126108DOI: 10.1112/jlms/jdt043OAI: oai:DiVA.org:su-126108DiVA: diva2:897273
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1112/jlms/jdt043

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
By organisation
Stockholm University
In the same journal
Journal of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link